MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, FLOOR STANDING

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, FLOOR STANDING
Model Number ARDLCA309005A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 19th july, 2024 getinge became aware of an issue with one of surgical lights - lucea 50.It was stated the spring arm's cap was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Event site adress: (b)(6).Event site telephone: (b)(6).Event site postal code: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The correction of d4 catalog #, brand name, product code.Deems required.This is based on the internal evaluation.Previous d4 catalog # ardlca309005a.Corrected d4 catalog # blank.Previous d4 brand name lucea 50.Corrected d4 brand name lucea led®.The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 19th july, 2024 getinge became aware of an issue with one of surgical lights - lucea 50.It was stated the spring arm's cap was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 19th july, 2024 getinge became aware of an issue with one of surgical lights - lucea led®.It was stated the spring arm's cap was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Further information provided by getinge technician employee indicated that the cap has been lost in the hospital due to equipment movement, additionally, it was unused in the hospital's clinical engineering.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there was no indication of possible contamination by the cap falling off into sterile field or during procedure, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.Initially provided information was pointing to missing cap.The issue is considered as safety related as any parts falling off into sterile field or during procedure may cause contamination.According to additional clarification provided by the getinge technician, the initial information was not clear.It was determined that the issue investigated herein is not safety and risk related as there was no indication of possible contamination by the cap falling off into sterile field or during procedure.The investigation was performed.The investigated scenarios did not cause risk to human life.The review of the customer product complaints, related to investigated issue in time, shows that there is no regular income.No apparent reason was identified for suggesting to open a capa or evaluation for the need of another action in the market.
 
Event or Problem Description
On 19th july, 2024 getinge became aware of an issue with one of surgical lights - lucea led®.It was stated the spring arm's cap was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Further information provided by getinge technician employee indicated that the cap has been lost in the hospital due to equipment movement, additionally, it was unused in the hospital's clinical engineering.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there was no indication of possible contamination by the cap falling off into sterile field or during procedure, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, FLOOR STANDING
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19824961
Report Number9710055-2024-00437
Device Sequence Number18324940
Product Code FSS
UDI-Device Identifier03700712400743
UDI-Public(01)03700712400743
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDLCA309005A
Device Catalogue NumberARDLCA309005A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown